# SDR AALA202211292285

- Difficulty date: November 16, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A750524
- Condition: Cracked
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED ANGLE ON AFT SIDE OF INTERCOSTAL BETWEEN STA 500E - 500F AT STR 25R. INSTALLED CLIP AT STA 500F S-25R PER B737NG SRM 51-40-02.
